# SDR DHL2004740005

- Difficulty date: March 31, 2004
- Submitted: April 1, 2004
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER DER RECOMMENDATION, INSTALLED DOUBLER REPAIR'S AS REQ AT LWS 198, FWD SPAR, LOWER CHORD PLATE IAW AERONAUTICAL SOLUTIONS REPORT 04-004IK.  FABRICATED REPAIR DOUBLER & TRIPLER, TREATED & PRIMED, AND INSTALLED PER AERONAUTICAL SOLUTIONS REPORT 04-004IR, DATED 3/31/04.  MATERIAL USED: 2024T3 X .100 INCH, PO 9911026 AND FASTENERS P/N: HL62PB 8-13.  THIS IS A MAJOR REPAIR.
